RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2007, Volume 7, Issue 3, Pages 13–44 (Mi vngu265)  

Conservative extensions of models with weakly o-minimal theories

B. S. Baizhanov

Institute for Problems of Informatics and Control Sciences, Almaty

Abstract: Let $M\prec N$. It is said that a pair of models $(M,N)$ is conservative pair and $N$ is conservative extension of $M$ if for any finite tuple of elements $\overline{\alpha}$ from $N$, $\mathrm{tp}(\overline{\alpha}|M)$ is definable. We say that elementary extension $N$ of $M$ is $D$-good if any definable $q\in S(M\cup\overline{\alpha})$ ($\overline{\alpha}\in N\setminus M$) is realized in $N$ and $N$ is $CD$-good if any non-isolated one-type $q\in S_1(M\cup\overline{\alpha})$ ($\overline{\alpha}\in N\setminus M$), which is determined (approximated) by definable $\phi$-type, is realized in $N$.
We prove that any model $M$ of any weakly o-minimal theory except one, theory of discrete order with ends, has conservative extension. The central point in our paper is the criterion of the existence of the $CD$-$\omega$-saturated conservative extension of an arbitrary model of weakly o-minimal theory (Theorem 2). As corollary of this proof it follows the existence of $CD$-$\omega$-saturated conservative extension for any model of any weakly o-minimal theory except one and the results on omitting of natural family of definable one-types and all non-definable types (Corollary 5). The existence of conservative and $CD$-$\omega$-saturated conservative extensions for o-minimal theories have been proved accordingly in D. Marker, “Omitting types in o-minimal theories”, The Journal of Symbolic Logic, Vol. 51(1986), P. 63–74., Y. Baisalov, B. Poizat, “Paires de structures o-minimales”, The Journal of Symbolic Logic, Vol. 63(1998), P. 570–578.

Full text: PDF file (714 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 510.67
Received: 30.04.2003

Citation: B. S. Baizhanov, “Conservative extensions of models with weakly o-minimal theories”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:3 (2007), 13–44

Citation in format AMSBIB
\Bibitem{Bai07}
\by B.~S.~Baizhanov
\paper Conservative extensions of models with weakly o-minimal theories
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2007
\vol 7
\issue 3
\pages 13--44
\mathnet{http://mi.mathnet.ru/vngu265}


Linking options:
  • http://mi.mathnet.ru/eng/vngu265
  • http://mi.mathnet.ru/eng/vngu/v7/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:100
    Full text:45
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019